5 results for fractional calculus.

Parameters for your search query:
Keyword    fractional calculus

Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 7556Downloads: 5406Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7. DOI: 10.12691/tjant-4-1-1
Pub. Date: January 03, 2016Views: 7662Downloads: 5534
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type
American Journal of Mathematical Analysis. 2015, 3(3), 72-84. DOI: 10.12691/ajma-3-3-3
Pub. Date: November 25, 2015Views: 10513Downloads: 7922
Open AccessArticle
Export: RIS | BibTeX | EndNote
Dirichlet Average of Generalized Miller-Ross Function and Fractional Derivative
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 30-32. DOI: 10.12691/tjant-3-1-7
Pub. Date: March 08, 2015Views: 7448Downloads: 5052Citations: 1
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Introduction of Derivatives and Integrals of Fractional Order and Its Applications
Applied Mathematics and Physics. 2013, 1(4), 103-119. DOI: 10.12691/amp-1-4-3
Pub. Date: November 03, 2013Views: 23934Downloads: 13915
Figure of 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types